# SDR ERAA097502

- Difficulty date: September 13, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N170EH
- Make and model: Snias AS332L
- Aircraft time: 8,003 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Inoperative
- Location: Elt
- Component: Elt
- Component part number: 453015002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS INFO FOR FAA SDR.  FOUND G SWITCH TO BE NOPERABLE.  CORROSION ON FRONT SIDE OF UNIT. ACTION TAKEN:  SENT UNIT TO MANUFACTURER FOR REPAIR.
